# SDR SIMA20190217005

- Difficulty date: February 17, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 37,678 hours, 33,234 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Profile
- Part number: 14531545003
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER PROFILE IS BENT NEAR FORWARD ROLLER. C/A-REMOVED AND REPLACED CARGO DOOR LOWER PROFILE IAW SRM 51-40-02.
